# SDR MWEA99747

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5240 · Service Doors
- Part: Pin
- Part number: 49157601
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HOLD OPEN PIN WAS CRACKED.  MTC DRILLED AND INSTALLED NEW PIN.
